# SDR 2007UALA01857

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 41,383 hours, 6,202 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL WITH SMOKE IN THE CABIN.  [07-06-07]  FOUND MAT MSG 49-11150 "APU CONTROLLER FAILED".  CONTINUED TROUBLE SHOOTING & DETERMINED SOURCE OF SMOKE WAS APU.  REPLACED GTCP331-500B APU.  ACCOMPLISHED APU VERIFICATION FLIGHT.  AIRCRAFT OK FOR SERVICE.  SUSPECT INTERNAL APU FAILURE ALLOWED SMOKE TO ENTER BLEED AIR SYSTEM.
